# SDR CA971219036

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blew
- Location: Nr 4 Main
- Part time: 3,589 hours
- Component: 32100021
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI, THE NR 4 MAIN TIRE BLEW.  NR 3 AND NR 4 MAIN WHEEL ASSEMBLY AND ANTI-SKID TRANSDUCER REPLACED.  PART TC:  3,194.
